# SDR UALA2011081004202

- Difficulty date: August 10, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 43,305 hours, 11,307 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Unsecure
- Location: Seat 3h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 3H HANGING DOWN. SECURED EMERGENCY LIGHT, GROUND CHECKED NORMAL.
